# SDR AT0000027

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 433
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND INTERCOSTAL BRACKET AT BS 433 L-28R CORRODED BEYOND LIMITS.  REMOVED AND REPLACED BRACKET AT BS 433 L-28R IAW DC9 SRM 51-10-04, 51-10-03, AND 51-30-05.
